# SDR 96ZZZX860

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74GS
- Make and model: Beech 200BEECH
- Aircraft serial: BB429
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 508201883
- Condition: Broken
- Location: Steering Support
- Part time: 3,006 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED AIRCRAFT YAWS TO THE RIGHT WHEN LANDING GEAR IS SELECTED DOWN.  DURING TROUBLESHOOTING, FOUND STEERING LINKAGE SUPPORT BRACKET BROKEN AT FORWARD ATTACH POINT.
